Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had taken treatment for joint tuberculosis. Started smoking, have pain same place. Relapse?

hi am a female,27 years old.i had bone tuberculosis 2 years back,which was effected in the joint.then i took 1 year treatment and got it cure and from then i started smoking its been 2 i feel the pain in the same does the bone tb turn back...
email id: YYYY@YYYY
i do not have my reports with me.
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
If you have started feeling pain at the same point then a recurrence or relapse of bone TB is likely. The best investigation for diagnosis will be an MRI scan and few related blood tests done under the guidance of your orthopedician.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Tue, 16 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor